JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW CONDITIONS ON EXISTENCE AND GLOBAL ASYMPTOTIC STABILITY OF PERIODIC SOLUTIONS FOR BAM NEURAL NETWORKS WITH TIME-VARYING DELAYS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW CONDITIONS ON EXISTENCE AND GLOBAL ASYMPTOTIC STABILITY OF PERIODIC SOLUTIONS FOR BAM NEURAL NETWORKS WITH TIME-VARYING DELAYS
Zhang, Zhengqiu; Zhou, Zheng;
  PDF(new window)
 Abstract
In this paper, the problem on periodic solutions of the bidirectional associative memory neural networks with both periodic coefficients and periodic time-varying delays is discussed. By using degree theory, inequality technique and Lyapunov functional, we establish the existence, uniqueness, and global asymptotic stability of a periodic solution. The obtained results of stability are less restrictive than previously known criteria, and the hypotheses for the boundedness and monotonicity on the activation functions are removed.
 Keywords
periodic solution;BAM neural networks;global asymptotic stability;coincidence degree theory;Lyapunov functional;
 Language
English
 Cited by
1.
LMI-based global exponential stability of equilibrium point for neutral delayed BAM neural networks with delays in leakage terms via new inequality technique, Neurocomputing, 2016, 199, 103  crossref(new windwow)
2.
Global asymptotic stability of nonautonomous Cohen–Grossberg neural network models with infinite delays, Applied Mathematics and Computation, 2015, 265, 333  crossref(new windwow)
 References
1.
S. Arik, Global asymptotic stability analysis of bidirectional associative memory neural networks with time delays, IEEE Trans. Neural Networks 16 (2005), no. 3, 580-586. crossref(new window)

2.
S. Arik and V. Tavsanoglu, Global asymptotic stability analysis of bidirectional associative memory neural networks with constant time delays, Neurocomputing 68 (2005),161-176. crossref(new window)

3.
J. D. Cao, Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl. Math. Comput. 142 (2003), no. 2-3, 333-339. crossref(new window)

4.
J. D. Cao and Q. H. Jiang, An analysis of periodic solutions of bi-directional associative memory networks with time-varying delays, Phys. Lett. A 330 (2004), no. 3-4, 203-213. crossref(new window)

5.
J. D. Cao and J. Q. Lu, Adaptive synchronization of neural networks with or without time-varying delay, Chaos 16 (2006), no. 1, 013133, 6 pp. crossref(new window)

6.
J. D. Cao and J. Wang, Global exponential stability and periodicity of recurrent neural networks with time delays, IEEE Trans. Circuits Syst. I Regul. Pap. 52 (2005), no. 5, 920-931. crossref(new window)

7.
J. D. Cao and L.Wang, Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys. Rev. E (3) 61 (2000), no. 2, 1825-1828. crossref(new window)

8.
J. D. Cao and L.Wang,Exiponential stability and periodic oscillatory solution in BAM networks with delays, IEEE Trans. Neural Networks 13 (2002), no. 2, 457-463. crossref(new window)

9.
J. D. Cao, K. Yuan, D. W. C. Ho, and J. Lam, Global point dissipativity of neural networks with mixed time-varying delays, Chaos 16 (2006), no. 1, 013105, 9 pp.

10.
A. P. Chen and F. L. Chen, Periodic solution to BAM neural network with delays on time scales, Neurocomputing 73 (2009), no. 1-3, 274-282. crossref(new window)

11.
A. P. Chen, L. H. Huang, and J. D. Cao, Existence and stability of almost periodic solution for BAM neural networks with delays, Appl. Math. Comput. 137 (2003), no. 1, 177-193. crossref(new window)

12.
A. P. Chen, L. H. Huang, Z. G. Liu, and J. D. Cao, Periodic bidirectional associative memory neural networks with distributed delays, J. Math. Anal. Appl. 317 (2006), no. 1, 80-102. crossref(new window)

13.
C. H. Feng and R. Plamondon, Stability analysis of bidirectional associative memory networks with time delays, IEEE Trans. Neural Networks 14 (2003), no. 6, 1560-1565. crossref(new window)

14.
R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, Lecture Notes in Mathematics, Vol. 568. Springer-Verlag, Berlin-New York, 1977.

15.
K. Gopalsamy and X. Z. He, Delay-independent stability in bidirectional associative memory networks, IEEE Trans. Neural Networks 5 (1994), no. 6, 998-1002. crossref(new window)

16.
B. Kosko, Bidirectional associative memories, IEEE Trans. Systems Man Cybernet. 18 (1988), no. 1, 49-60. crossref(new window)

17.
C. D. Li, X. F. Liao, and R. Zhang, Delay-dependent exponential stability analysis of bi-directional associative memory neural networks with time delay: an LMI approach, Chaos, Solitons Fractals 24 (2005), no. 4, 1119-1134. crossref(new window)

18.
J. L. Liang and J. D. Cao, Exponential stability of continuous-time and discrete-time bidirectional associative memory networks with delays, Chaos, Solitons Fractals 22 (2004), no. 4, 773-785. crossref(new window)

19.
X. F. Liao, K. W. Wong, and S. Z. Yuan, Convergence dynamics of hybrid bidirectional associative memory neural networks with distributed delays, Phys. Lett. A 316 (2003), no. 1-2, 55-64. crossref(new window)

20.
Z. G. Liu, A. P. Chen, J. D. Cao, and L. H. Huang, Existence and global exponential stability of periodic solution for BAM neural networks with periodic coefficients and time-varying delays, IEEE Trans. Circuits Systems I Fund. Theory Appl. 50 (2003), no. 9, 1162-1173. crossref(new window)

21.
Z. G. Liu, A. P. Chen, and L. H. Huang, Existence and global exponential stability of periodic solution to self-connection BAM neural networks with delays, Phys. Lett. A 328 (2004), 127-143. crossref(new window)

22.
Q. K. Song and Z. D. Wang, An analysis on existence and global exponential stability of periodic solutions for BAM neural networks with time-varying delays, Nonlinear Anal. Real World Appl. 8 (2007), no. 4, 1224-1234. crossref(new window)